# SDR DALA2022122208302

- Difficulty date: December 22, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 64,769 hours, 8,650 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR 1L AND 4L BOTH NOT SHOWING CLOSED.  DOORS WERE LEFT OPEN ON THRU FLIGHT. CYCLED DOOR OPEN/CLOSE SWITCH. BOTH DOORS ARM AND DISARM NML.
